# SDR GTIA2024021637913

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,668 hours, 5,689 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"OUT OF 2500 ON APP FUME FROM PACK 1 -PEFORMED TSM 05-50-00 FOR CAUSE OF ODOR , APPLIED  PILOTS REPORTING SHEET TO DECISION TABLE AND FOUND PACK ONE AS THE CAUSE OF ODOR SEE LOG PAGE
3251994-2 FOR PACK ONE  DEACTIVATION AND MEL "
